# SDR DALA2019062703896

- Difficulty date: June 25, 2019
- Submitted: June 27, 2019
- Operation: Air carrier
- Aircraft: N374NW
- Make and model: Airbus A320-212
- Aircraft serial: 1646
- Aircraft time: 52,635 hours, 24,277 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT LENS FOR ENTRY LT AT R2 DOOR MISSING, INSTALLED LENSE COVER
